# SDR SWIA200311892

- Difficulty date: April 17, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 18,677 hours, 17,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR TRACK EMERGENCY LIGHTING AT ROW 9-13 IS INOP.REMOVED AND REPLACED NR 4 INVERTER IAW MM 33-51-07.  OPS CHECK GOOD.
